# SDR ASAA2012121893482

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 19,237 hours, 6,060 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING CARGO FIRE,  THE FWD LIGHT WILL NOT TEST.  LIGHT DOES COME ON WITH THE LIGHTS TEST.  PERFORMED FIM 26-16 TASK 806 FWD CARGO FIRE DETECTION FAULT ISOLATION.  FAULT RESET & FWD CARGO A & B FIRE LOOP OPS NORMAL.
